# SDR SWAA2014092332220

- Difficulty date: July 25, 2014
- Submitted: September 23, 2014
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 85,985 hours, 64,783 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Deck
- Part number: 111A11111
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN WW PRESS DECK CRACKED AT BS 665 LBL 40.  REPAIRED DECK IAW EA & ER.
